Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19243
Title: The representational adequacy of Hybrid
Authors: Crole, RL
First Published: Jun-2011
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2011, 21 (3), pp. 585-646
DOI Link: 10.1017/S0960129511000041
ISSN: 0960-1295
Links: http://hdl.handle.net/2381/19243
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.